# SDR 97ZZZM549

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832CA
- Make and model: Beech 1900D
- Aircraft serial: UE22
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 5038912133
- Condition: Shorted
- Location: Left Engine
- Part time: 1,590 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OIL PRESSURE ANNUNCIATOR INOP.
